MathSciNet Relay Station
MathSciNet bibliographic data
MR494274 58F10 (34C05)
Ilʹjašenko, Ju. S. The multiplicity of limit cycles that arise in the perturbation of a Hamiltonian equation of the class $\omega '=P\sb{2}/Q\sb{1}$ in a real and complex domain. (Russian) Trudy Sem. Petrovsk. No. 3 (1978), 49–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement